# SDR USAA2013043000011

- Difficulty date: April 25, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 60,399 hours, 41,335 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431282
- Part serial: BN10
- Condition: Separated
- Location: Te Flap
- Part time: 35,196 hours, 24,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - LOOSE SKIN & SMOKING RIVETS ON RIGHT WING OUTBOARD FOREFLAP UPPER SURFACE 36 INCHES FROM LEADING EDGE AT INBOARD END.  REPLACED RIGHT WING OUTBOARD FOREFLAP IAW B737 AMM 27-51-37.
